# SDR 98ZZZX1869

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 650
- Aircraft serial: 650013
- System (JASC): 2460 · DC Power Distribution System
- Part: Connection
- Condition: Loose
- Location: Aux Dc J-Box
- Part time: 7,009 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFT J-BOX CB ANNUNCIATOR ILLUMINATED IN-FLIGHT.  FOUND BAGGAGE HEAT AND APU AUX HYD PUMP CONTROL CB'S LOCATED IN AUX DC J-BOX TRIPPED.  USED AN INSP MIRROR AND FOUND NO OBVIOUS WIRING DEFECTS.  AFTER SEVERAL HRS OF SYS T/S AFT J-BOX CB ANNUNCIATOR ILLUMINATED.  SMOKE WAS EMITTING FROM AUX J-BOX, ALL SYSTEMS WERE SHUT DOWN, FIRE WAS EXTINGUISHED.  DURING AUX J-BOX REMOVAL, THE SELF-LOCKING NUT SECURING TERMINAL LUG OF MAIN POWER CABLE WAS FOUND LOOSE.  HEAT GENERATED FROM ADDED RESISTANCE TRIPPED CB'S AND CAUSED FIRE.  AUX J-BOX PREVIOUSLY REMOVED 1-97 TO ACCOMPLISH SB 29-9.  PHASES 1-5 COMPLETED 2-98.
